BibTeX record journals/ndjfl/Belegradek96

download as .bib file

@article{DBLP:journals/ndjfl/Belegradek96,
  author    = {Oleg V. Belegradek},
  title     = {Higman's Embedding Theorem in a General Setting and Its Application
               to Existentially Closed Algebras},
  journal   = {Notre Dame J. Formal Log.},
  volume    = {37},
  number    = {4},
  pages     = {613--624},
  year      = {1996},
  url       = {https://doi.org/10.1305/ndjfl/1040046145},
  doi       = {10.1305/ndjfl/1040046145},
  timestamp = {Thu, 21 May 2020 20:06:11 +0200},
  biburl    = {https://dblp.org/rec/journals/ndjfl/Belegradek96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics